Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vyvnase, side effects on varicose veins ?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I am taking vyvance, does this affect my varacoise veins. I am 65 years and 146 lbs.

Posted Sat, 5 May 2012 in Medicines and Side Effects
Answered by Dr. Jasvinder Singh 31 minutes later

Thanks for posting your query. Vyvnase is an amphetamine which may cause many side effects like dry mouth, tremors, insomnia etc but it has no reported effects on the varicose veins and it has not been reported to cause worsening or aggravation of development of varicose veins.

Varicose veins is more common in females and hormonal changes in the body, advancing age, obesity, trauma, intense weight-training exercise and occupations involving prolonged sitting or standing. I suggest you to consult a vascular surgeon and discuss about the treatment options of varicose veins because they have started becoming bigger in size.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor